# SDR WX0A2025041632388

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 53,165 hours, 30,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA #2 FLASHLIGHT DISCHARGED  / REMOVED AND REPLACED FLASHLIGHT BATTERY IAW SIP, OPS CHECK GOOD"
